Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correspondance entre deux surfaces par des faisceaux de tangentes parallèles


Author: P. Drăgilă
Journal: Proc. Amer. Math. Soc. 10 (1959), 366-368
MSC: Primary 53.00
MathSciNet review: 0108799
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108799-5
Article copyright: © Copyright 1959 American Mathematical Society